MAUDE Adverse Event Report: COOK INC COPE MANDRIL WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC COPE MANDRIL WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.No customer information available at this time.Pma/510(k) #: preamendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.(b)(4).
 
Event or Problem Description
It was reported a cope mandril wire guide was utilized in an unknown procedure.When being withdrawn through the micropuncture needle, the wire guide "sheared." no other adverse effects were reported.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation.Cook received a medwatch report from an unknown united states customer stating that a cope mandril wire guide "sheared" when withdrawn through a micropuncture needle.No additional information was provided in the report.A review of the complaint history, device history record, instructions for use (ifu), manufacturing instructions, quality control, and specifications of the device were conducted during the investigation.The complaint device was not returned to cook.Therefore, a visual inspection was not performed.However, a document-based investigation evaluation was performed.Appropriate controls are in place to address this failure.The risks associated with these devices are acceptable when weighed against the benefits.The device history record (dhr) of the complaint lot was reviewed and revealed no related nonconformances.A complaint database search for the lot was conducted.There is one additional complaint on the lot with the reported same device failure.That additional complaint concluded the cause of the failure to be user error.There is no evidence of nonconforming material in house or in the field.A review of product labeling was conducted.The product is not shipped with an ifu.However, the wire guide holder is supplied with a caution label that warns the user against removing the wire guide through a needle.The customer reported that the device failed when it was withdrawn through a needle.Cook's labeling warns against withdrawing this wire guide through a needles.Based on the information provided, no returned product for evaluation, and results of the investigation, the cause of this event is the user's failure to follow instructions.The appropriate personnel have been notified.Per the quality engineering risk assessment, no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
COPE MANDRIL WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10157414
Report Number1820334-2020-01137
Device Sequence Number16374304
Product Code DQX
UDI-Device Identifier00827002051836
UDI-Public(01)00827002051836(17)250125(10)10255980
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2025
Device Model NumberN/A
Device Catalogue NumberPMG-18SP-60-COPE
Device Lot Number10255980
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer08/12/2020
05/05/2021
Initial Report FDA Received Date06/16/2020
Supplement Report FDA Received Date08/17/2020
06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1